# SDR DXTA2024052911902

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 680A
- Aircraft serial: 7000066
- Aircraft time: 2,478 hours, 1,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: Main Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR WHEN RAISING THE HANDLE TO OPEN POSITION THE HANDLE BINDING ON HALFWAY UP MAKING DIFFICULT TO OPEN THE DOOR. REQUIRING EXCESSIVE FORCE TO LIFT UP TO OPEN POSITION.  (SEE VIDEO). NOTE IT¿S INSIDE AND ALSO FROM OUTSIDE.  CLEANED AND LUBRICATED LATCH PINS
